# SDR DALA2023062105047

- Difficulty date: June 20, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 85,238 hours, 39,558 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 REPLACE ROTARY SNUBBER DUE TO PIN EXTENSION INDICATOR IS OUT OF LIMITIS ON L4 DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00122: ROTARY SNUBBER WAS REPLACED PER B757-200 AMM 52-11-10. (2825946)
